# SDR UPS99228437

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING SEGMENT CHECK FOUND ALL EMERGENCY LIGHTS ON EXTERIOR OF A/C INOP.  REMOVED AND REPLACED 7 BATTERIES, OPS CKS GOOD.
